Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from semisolid stools, diarrhea, fever, pink eye. Taking antibiotics. Treatment?

hello Doctor, I am having semisolid stool , sometimes liquid too for over a month ago, i had fever and pink eye 6 weeks back and i took some antibiotics since then it started, doctor said it cud be side efffect of antibiotic, it shld go away in 2 weeks , but it didnt again i went to doctor for blood test and stool test , nothing found potassium level and everything is good, he suggested to take pro biotics but nothing changed though, i am still have semi solid ,sometimes liquid bowel movements
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Anandibm
Thank you for posting your querry in HCM
Its true you could be having antibiotic induced Diarrhea/loose stools but I would advise you to get your thyroid checked too.
You have not mentioned how much pro biotics you are taking. please contact your doctor again or post your querry with more details
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor